# SDR CA100920003

- Difficulty date: September 17, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 11,064 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSIDE THE MARKER LANDING R26R, CREW RECEIVED EICAS MESSAGE STEERING FAIL, ATC WAS ADVISED AND CREW USED HIGH SPEED EXIT OFF RUNWAY AND WERE TOWED TO THE GATE.  REPLACED NR 2 STEERING FEEDBACK SENSOR IAW AMM 32-53-09, PB 401.  TESTS OK. IND CHECK.
